# SDR DXTA2025032102759

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 1,065 hours, 623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR HANDLE GETS STUCK IN THE OPEN POSITION. WITH ENOUGH FORCE, THE HANDLE WILL EVENTUALLY BREAK FREE THEN MOVE NORMALLY. AFTER A DOOR CYCLE, THE SAME PROBLEM REOCCURS. WE CYCLED THE DOOR MULTIPLE TIMES WITH THE SAME RESULT. CORRECTIVE ACTION; INSPECTED CABIN DOOR SEAL, NO DEFECTS NOTED. INSPECTED DOOR ALIGNMENT RAMPS, NO DEFECTS NOTED. INSPECTED DOOR INNER LOCKING MECHANISM LINKAGE AND PINS, NO DEFECTS NOTED. LUBED DOOR LOCKING PINS AND PERFORMED CABIN DOOR OPS CHECKS MULTIPLE TIMES WITH NO FURTHER DEFECTS FOUND. ALL WORK PERFORMED PER CE700 AMM 52-10-00.
